# SDR BB08088

- Difficulty date: May 11, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Rotary Actuator
- Part number: 5006397R
- Condition: Overtorqued
- Location: L/E Slat
- Part time: 20,222 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX  FLT 146 - PHX TO LIH.  ON DEPARTURE FROM PHX, THE CREW RECEIVED A 'LE SLAT DISAGREE' EICAS MESSAGE WITH A LEADING EDGE LIGHT ILLUMINATED.  THE FLAPS INDICATOR REMAINED BETWEEN FLAPS UP AND FLAPS ONE POSITIONS.  THE FLIGHT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NUMBER 13 SLAT ROTARY ACTUATOR DUE TO AN OVERTORQUED INDICATION.  OPERATIONALLY CHECKS OK.
